# SDR QXEA200800385

- Difficulty date: April 14, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 17,017 hours, 17,160 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 8DK4075001
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LAX- FLIGHT 2472. RUDDER TRIM RUNAWAY TO THE RIGHT.  CREW WAS APPLYING TRIM TO THE LEFT.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. MAINTENANCE REPLACED THE AILERON/RUDDER TRIM CONTROL PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
